# SDR IPXA2021102875409

- Difficulty date: October 16, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,624 hours, 14,958 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Part number: ARB28942
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS. 763.68 TO XOS. 768.27.REPAIRED CRACKED R/H  WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS. 763.68 TO XOS. 768.27 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
